| Model Number |
M301 |
| Medical Device Problem Code |
Premature Discharge of Battery (1057)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/24/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the insertable cardiac monitor (icm) was attempted to be implanted but a message for low battery condition appeared.No other device was used as the patient had a stroke and was not able to keep his arms still.No adverse patient effects were reported.
Additional Manufacturer Narrative
This icm was thoroughly inspected and analyzed upon receipt at our post market quality assurance laboratory.Neither visual examination nor x-ray examination of the device identified anomalies.The device case was removed to facilitate inspection and testing of the internal components.The battery was removed and replaced with an external power source.The current drain was measured and found to be normal.The battery was forwarded for detailed analysis.This analysis identified a latent current leakage path within the battery that resulted in the observed premature battery depletion.